Scaling of conformal blocks and generalized theta functions over M¯ g , n

Prakash Belkale, Angela Gibney, Anna Kazanova

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

By way of intersection theory on M¯ g , n, we show that geometric interpretations for conformal blocks, as sections of ample line bundles over projective varieties, do not have to hold at points on the boundary. We show such a translation would imply certain recursion relations for first Chern classes of these bundles. While recursions can fail, geometric interpretations are shown to hold under certain conditions.

Original languageEnglish (US)
Pages (from-to)961-987
Number of pages27
JournalMathematische Zeitschrift
Volume284
Issue number3-4
DOIs
StatePublished - Dec 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Scaling of conformal blocks and generalized theta functions over M¯ <sub>g</sub> <sub>,</sub> <sub>n</sub>'. Together they form a unique fingerprint.

Cite this